Remarques à propos d'un lemme de R.H. Fox, le groupe fondamental d'un revêtement ramifié
Annales de l'Institut Fourier, Volume 28 (1978) no. 4, p. 45-52
In this note, we reformulate and prove a lemma on ramified coverings which is imprecisely stated in an article of R.H. Fox. We also establish two theorems which are used to calculate the fondamental group of the antecedent of a ramified covering, in the case that the antecedent is a homogeneous simplicial complex without boundary of dimension 3, or a combinatorial n-manifold without boundary.
Dans cette note, nous reformulons et nous démontrons un lemme dont l’énoncé et la démonstration donnés dans un article de R.H. Fox sur les revêtements ramifiés, comportent un certain nombre d’imprécisions. Nous établissons aussi deux théorèmes qui sont utilisés pour calculer le groupe fondamental de l’antécédent, au sens de Fox, d’un revêtement ramifié lorsque celui-ci est un complexe homogène sans bord de dimension 3 ou une n-variété combinatoire sans bord.
@article{AIF_1978__28_4_45_0,
     author = {Domergue, Michel},
     title = {Remarques \`a propos d'un lemme de R.H. Fox, le groupe fondamental d'un rev\^etement ramifi\'e},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Durand},
     address = {28 - Luisant},
     volume = {28},
     number = {4},
     year = {1978},
     pages = {45-52},
     doi = {10.5802/aif.716},
     zbl = {0359.55004},
     mrnumber = {80a:57003},
     language = {fr},
     url = {http://www.numdam.org/item/AIF_1978__28_4_45_0}
}
Domergue, Michel. Remarques à propos d'un lemme de R.H. Fox, le groupe fondamental d'un revêtement ramifié. Annales de l'Institut Fourier, Volume 28 (1978) no. 4, pp. 45-52. doi : 10.5802/aif.716. http://www.numdam.org/item/AIF_1978__28_4_45_0/

[1]R. H. Fox, Covering spaces with singularities. Algebraic geometry and topology; a symposium in honor of S. Lefschetz, (Ed. by Fox. Spencer. and Tuckey), Princeton 1957, (243-257). | MR 23 #A626 | Zbl 0079.16505

[2]J. F. P. Hudson, Chicago lectures notes on p. l. topology, Published by Benjamin N. Y., 1969.

[3]W. S. Massey, Algebraic Topology : An introduction, Harcourt Brace and World Inc., New-York,1967. | MR 35 #2271 | Zbl 0153.24901

[4]C. Rourke and B. Sanderson, Introduction to Piecevoise-linear topology, Ergebness der Mathematik, 69, Springer Verlag (chapitre 5), 1972. | MR 50 #3236 | Zbl 0254.57010

[5]Van Kampen, On the connexion between the fundamental groups of some related spaces, Amer. J. Math., 55 (1933), 261-267. | JFM 59.0577.04 | Zbl 0006.41503